BibTeX record journals/dm/AlbertLRVW11

download as .bib file

@article{DBLP:journals/dm/AlbertLRVW11,
  author    = {Michael H. Albert and
               Steve Linton and
               Nikola Ruskuc and
               Vincent Vatter and
               Steve Waton},
  title     = {On convex permutations},
  journal   = {Discret. Math.},
  volume    = {311},
  number    = {8-9},
  pages     = {715--722},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.disc.2011.01.009},
  doi       = {10.1016/j.disc.2011.01.009},
  timestamp = {Sat, 22 Feb 2020 14:01:33 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/AlbertLRVW11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics